Alert archive / Nebraska / Flash Flood Warnings in 2008

Flash Flood Warning 6, NWS Hastings, NE

May 23, 2008Buffalo County, Nebraska

NWS Hastings, NE issued this flash flood warning at May 23, 2008, 9:51 AM CDT for Buffalo County, Nebraska. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 23, 2008, 9:51 AM CDT (14:51 UTC)
Expired
May 23, 2008, 3:33 PM CDT
In force
6 hr
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Flood severity
None

County Buffalo County, NE

The radar

The Grand Island radar (KUEX), 92 km from the middle of the area, began a volume at 14:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 2.9 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2008-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 143 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2008-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 292 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
143 J/kg
Mixed-layer CIN
-139 J/kg
Mixed-layer LCL
510 m above ground
0-6 km bulk shear
79 kt
0-1 km storm-relative helicity
292 m²/s²
0-3 km storm-relative helicity
253 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KGID 231454
FFWGID
NEC019-232045-
/O.NEW.KGID.FF.W.0006.080523T1451Z-080523T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
951 AM CDT FRI MAY 23 2008

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WESTERN BUFFALO COUNTY IN SOUTH CENTRAL NEBRASKA

* UNTIL 345 PM CDT

* AT 946 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  HEAVY RAIN FROM THUNDERSTORMS OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO            
  PLEASANTON...MILLER...ELM CREEK AND ODESSA.

RADAR ESTIMATES RAINFALL AMOUNTS OF 2 TO 4 INCHES HAVE FALLEN IN THE 
WARNED AREA. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE 
EXPECTED THROUGH EARLY AFTERNOON.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

LAT...LON 4104 9942 4104 9898 4066 9917 4068 9929
      4067 9940
TIME...MOT...LOC 1451Z 180DEG 0KT 4084 9924

$$
2 follow-up statements
000 
WGUS73 KGID 231614
FFSGID

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1109 AM CDT FRI MAY 23 2008

NEC019-232045-
/O.CON.KGID.FF.W.0006.000000T0000Z-080523T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BUFFALO NE-
1109 AM CDT FRI MAY 23 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 345 PM CDT FOR
WESTERN BUFFALO COUNTY...

AT 1106 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE THUNDERSTORMS PRODUCING HEAVY RAIN OVER THE WARNED AREA.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
PLEASANTON...MILLER...AMHERST...ELM CREEK AND ODESSA

AT 1040 AM CDT...LAW ENFORCEMENT REPORTED NUMEROUS RURAL ROADWAYS 
ACROSS WESTERN BUFFALO COUNTY WERE FLOODED. ELM CREEK WAS REPORTED 
OUT OF ITS BANKS.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

LAT...LON 4104 9942 4104 9898 4066 9917 4068 9929
      4067 9940
TIME...MOT...LOC 1609Z 180DEG 0KT 4084 9924

$$
000 
WGUS73 KGID 232033
FFSGID

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
333 PM CDT FRI MAY 23 2008

NEC019-232043-
/O.CAN.KGID.FF.W.0006.000000T0000Z-080523T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BUFFALO NE-
333 PM CDT FRI MAY 23 2008

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR WESTERN BUFFALO
COUNTY...

THE FLASH FLOOD WARNING HAS BEEN REPLACED WITH A FLOOD WARNING FOR 
BUFFALO COUNTY UNTIL 330 PM SATURDAY.

LAT...LON 4104 9942 4104 9898 4066 9917 4068 9929
      4067 9940
TIME...MOT...LOC 2033Z 180DEG 0KT 4084 9924

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this flash flood warning went out at May 23, 5:59 AM CDT, 3 hours 52 minutes earlier.

Area forecast discussion, May 23, 5:59 AM CDT, 3 hours 52 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE HASTINGS NE
559 AM CDT FRI MAY 23 2008

.UPDATE...REFRESHING GRIDS FOR MORE WIDESPREAD RAINFALL THIS MORNING
AND TO PUSH UP THE STARTING TIME OF THE FLASH FLOOD WATCH TO THIS
MORNING THANKS TO THE RAIN. STILL EXPECT A BREAK IN THE EARLY
AFTERNOON BUT FLOODING MAY BE MORE OF A PROBLEM EARLIER TODAY THAN
PREVIOUSLY EXPECTED.

&&

.AVIATION...12Z TAF. WILL SEE WIDESPREAD THUNDERSTORM ACTIVITY
EARLY TODAY WITH MVFR VSBYS/CIGS COMMON PLACE. LIKELY TO SEE A
BREAK IN IN PRECIPITATION THIS AFTERNOON...BUT MVFR TO OCCASIONAL
IFR CIGS LOOK LIKELY THROUGH THIS EVENING. THUNDERSTORMS WILL
RETURN TO THE AREA AGAIN TONIGHT. STRONG EAST WINDS WILL GUST
OVER 20KTS TODAY AND GRADUALLY TURN SOUTHEAST TONIGHT.

&&

.PREV DISCUSSION... /ISSUED 518 AM CDT FRI MAY 23 2008/

DISCUSSION...ONLY A SHORT OF AMOUNT OF TIME FOR DISCUSSION.
REFERENCE THE HYDROLOGY SECTION FOR ANY WATER ISSUES.

LOW LEVEL JET AND WARM ADVECTION TEAMING UP FOR SCATTERED
THUNDERSTORMS THIS MORNING ACROSS THE CWFA. WOULD EXPECTED THIS
TREND TO CONTINUE THROUGH MID MORNING...BEFORE SOME LET UP IN
COVERAGE. WOULD GENERALLY ANTICIPATE NON SEVERE STORMS THIS
MORNING...ALTHOUGH AN ISOLATED STRONG TO SEVERE ONE IS CERTAINLY
POSSIBLE.

REALLY...TODAY LOOKS LIKE A REPEAT OF YESTERDAY AND THE FORECAST
GENERALLY REFLECTS THAT THINKING. HIGH PRECIPITATION CHANCES
THROUGH TONIGHT WITH THE RISK OF SEVERE WEATHER...ESPECIALLY
OVER THE WESTERN/SOUTHERN CWFA PER SPC OUTLOOKS. ONE CAVEAT
WHICH MAY COME INTO PLAY IS THE MAIN UPPER LEVEL LOW PRESSURE
SEEMS TO GYRATE FURTHER WEST. THAT COULD KEEP THE FAVORED SEVERE
WEATHER AREA FURTHER WEST THAN YESTERDAY.

FEW CHANGES MADE TO THE REST OF THE FORECAST. GOTTA GO.

HYDROLOGY...WE HAVE SEEN A LOT OF HYDROLOGY ISSUES ACROSS ABOUT 4
TO 5 COUNTIES...INCLUDING ROOKS...PHILLIPS...SMITH...FRANKLIN...AND
WEBSTER. THE BOW CREEK NORTH OF STOCKTON AND THE NORTH FORK OF THE
SOLOMON RIVER AT GLADE BOTH QUICKLY ROSE ABOVE FLOOD STATE. THE
THOMPSON CREEK AT RIVER IS RUNNING NEAR FLOOD STAGE...AND THE GAGE
APPEARS TO BE MALFUNCTIONING. IF AUTOMATIC GAGES IN THIS AREA ARE
CORRECT...3 TO 3.5 INCHES OF RAIN FELL FROM HARLAN LAKE EAST TO
RIVERTON...AND OVER 4 INCHES AT GLADE AND MUCH OF EASTERN PHILLIPS
COUNTY. WITH THE FORECAST OF THUNDERSTORMS LIKELY TONIGHT...AND
EVEN THE ONGOING WEATHER...ITS HARD NOT TO THINK FLOODING WILL
BE WORSENED. HAVE ISSUED A FLASH FLOOD WATCH FOR AREAS OF THE
CWFA ALONG THE KANSAS/NEBRASKA BORDER FOR LATE THIS AFTERNOON
AND TONIGHT. INCLUDED DAWSON AND GOSPER COUNTIES...BUT THE MAIN
RISK AREAS WOULD BE THE FAR WESTERN FRINGES OF THOSE COUNTIES
WHERE THE HEAVIEST RAIN FELL. THIS WATCH MIGHT BE A BIT OF
OVERKILL AREAL COVERAGE WISE...WILL WILL FAULT OF THE SIDE
OF SAFE RATHER THAN SORRY.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR NEZ060-072-
     082>087.

KS...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR KSZ005>007-017.

&&
Hazardous weather outlook, May 23, 5:21 AM CDT, 4 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
521 AM CDT FRI MAY 23 2008

KSZ005>007-017>019-NEZ060>064-072>077-082>087-241200-
ADAMS-BUFFALO-CLAY-DAWSON-FILLMORE-FRANKLIN-FURNAS-GOSPER-HALL-
HAMILTON-HARLAN-JEWELL-KEARNEY-MITCHELL-NUCKOLLS-OSBORNE-PHELPS-
PHILLIPS-ROOKS-SMITH-THAYER-WEBSTER-YORK-
521 AM CDT FRI MAY 23 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A PART OF SOUTH CENTRAL
NEBRASKA...ALONG AND SOUTH OF INTERSTATE 80...AND PORTIONS OF
NORTH CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT.

EXPECTED SCATTERED THUNDERSTORMS ACROSS THE AREA THIS MORNING. A
VAST MAJORITY OF THE STORMS THIS MORNING WILL BE NON SEVERE...BUT
THE STRONGEST STORMS COULD BE SEVERE FOR A BRIEF TIME...WITH MAIN
HAZARD QUARTER SIZE HAIL

LATER TODAY...THUNDERSTORMS ARE EXPECTED TO DEVELOP AGAIN OVER
SOUTHWEST NEBRASKA AND NORTHWEST KANSAS. THOSE STORMS WILL MOVE
EAST...AND BRING THE RISK OF SEVERE WEATHER TO THE REGION. THE
PRIMARY HAZARDS WILL BE HAIL TO THE SIZE OF GOLF BALLS...WIND
GUSTS IN EXCESS OF 60 MPH...AND LOCALLY HEAVY AND POTENTIALLY
FLOODING RAINFALL. THERE IS A LIMITED RISK FOR AN ISOLATED TORNADO
LATE THIS AFTERNOON AND THIS EVENING...PRIMARILY SOUTHWEST OF A
LINE FROM LEXINGTON NEBRASKA TO OSBORNE KANSAS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THUNDERSTORMS REMAIN IN THE FORECAST FOR MUCH OF THE UPCOMING
WEEK. SEVERE THUNDERSTORMS ARE POSSIBLE BOTH SATURDAY AND
SUNDAY...PRIMARILY DURING THE LATE AFTERNOON AND EVENING HOURS.
THE MAIN HAZARDS WILL BE HAIL TO THE SIZE OF GOLFBALLS AND
DAMAGING THUNDERSTORM WINDS. ISOLATED TORNADOES WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEED LATE THIS AFTERNOON AND
TONIGHT...AND SPOTTER GROUPS SHOULD BE PREPARED TO ACT QUICKLY
AS CONDITIONS WARRANT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

NEZ039>041-046>049-241200-
GREELEY-HOWARD-MERRICK-NANCE-POLK-SHERMAN-VALLEY-
521 AM CDT FRI MAY 23 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A PART OF SOUTH CENTRAL
NEBRASKA...MAINLY NORTH OF INTERSTATE 80.

.DAY ONE...TODAY AND TONIGHT.

ISOLATED TO SCATTERED THUNDERSTORMS WILL LINGER THROUGHOUT THE
DAY TODAY...AND INCREASE IN COVERAGE AND INTENSITY TONIGHT. SEVERE
THUNDERSTORMS WILL BE POSSIBLE...WITH HAIL TO THE SIZE OF
QUARTERS AND WINDS GUSTS TO 60 MPH THE MAIN HAZARDS. THE MOST
LIKELY TIME FRAME FOR SEVERE WEATHER WILL BE AFTER 6 PM.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THUNDERSTORMS REMAIN IN THE FORECAST FOR MUCH OF THE UPCOMING
WEEK. SEVERE THUNDERSTORMS ARE POSSIBLE BOTH SATURDAY AND
SUNDAY...PRIMARILY DURING THE LATE AFTERNOON AND EVENING HOURS.
THE MAIN HAZARDS WILL BE HAIL TO THE SIZE OF GOLFBALLS AND
DAMAGING THUNDERSTORM WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

In the hours before

Special weather statement, May 23, 7:16 AM CDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
716 AM CDT FRI MAY 23 2008

KSZ017-231245-
ROOKS-
716 AM CDT FRI MAY 23 2008

...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR...

  ROOKS COUNTY IN NORTH CENTRAL KANSAS

AT 715 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ZURICH...OR 23 MILES SOUTHEAST OF HILL
CITY...AND MOVING NORTHEAST AT 44 MPH.

* THE THUNDERSTORM WILL BE NEAR...
  PLAINVILLE BY 725 AM CDT
  WEBSTER STATE PARK BY 730 AM CDT
  STOCKTON BY 740 AM CDT

PENNY TO NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH
THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
Local storm report, May 23, 8:06 AM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
806 AM CDT FRI MAY 23 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 AM     HEAVY RAIN       RED CLOUD               40.09N 98.52W
05/23/2008  M4.00 INCH       WEBSTER            NE   CO-OP OBSERVER

            CROOKED CREEK NEAR RED CLOUD 2 TO 3 FEET OUT OF ITS BANKS

&&

KB
Special weather statement, May 23, 8:27 AM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
827 AM CDT FRI MAY 23 2008

NEZ060-072-231400-
DAWSON-GOSPER-
827 AM CDT FRI MAY 23 2008

...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR...

  WESTERN DAWSON COUNTY IN SOUTH CENTRAL NEBRASKA
  NORTH CENTRAL GOSPER COUNTY IN SOUTH CENTRAL NEBRASKA

AT 826 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES NORTHWEST OF EUSTIS...OR 20 MILES WEST OF
LEXINGTON...AND MOVING NORTHEAST AT 43 MPH.

* THE THUNDERSTORM WILL BE NEAR...
  COZAD BY 840 AM CDT

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 209 AND 233.

PENNY TO NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH
THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
Special weather statement, May 23, 8:40 AM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
840 AM CDT FRI MAY 23 2008

NEZ075-076-085-086-231415-
ADAMS-CLAY-NUCKOLLS-WEBSTER-
840 AM CDT FRI MAY 23 2008

...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR...

  SOUTHEASTERN ADAMS COUNTY IN SOUTH CENTRAL NEBRASKA
  SOUTHERN CLAY COUNTY IN SOUTH CENTRAL NEBRASKA
  NORTHERN NUCKOLLS COUNTY IN SOUTH CENTRAL NEBRASKA
  NORTHERN WEBSTER COUNTY IN SOUTH CENTRAL NEBRASKA

AT 839 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF
BLADEN TO NELSON TO DESHLER...AND MOVING NORTHEAST AT 43 MPH.

* THUNDERSTORMS WILL BE NEAR...
  BLADEN BY 845 AM CDT
  EDGAR BY 855 AM CDT
  AYR BY 900 AM CDT
  FAIRFIELD BY 905 AM CDT

WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. IN
ADDITION...SMALL HAIL AND HEAVY RAIN CAN BE EXPECTED.

THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE.
Local storm report, May 23, 9:05 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
905 AM CDT FRI MAY 23 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 AM     FLOOD            9 N STOCKTON            39.57N 99.27W
05/23/2008                   PHILLIPS           KS   LAW ENFORCEMENT

            LOCAL LAW ENFORCEMENT REPORTED THE BOW CREEK OUT OF ITS
            BANK 9 MILES NORTH OF STOCKTON NEAR HIGHWAY 183.

&&

KING
Local storm report, May 23, 9:45 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
945 AM CDT FRI MAY 23 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     HEAVY RAIN       1 NE JUNIATA            40.60N 98.49W
05/23/2008  E1.60 INCH       ADAMS              NE   PUBLIC

0944 AM     HEAVY RAIN       ATLANTA                 40.37N 99.47W
05/23/2008  U0.00 INCH       PHELPS             NE   EMERGENCY MNGR

            SOME STREET FLOODING OCCURRING

&&

KISNER

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 7:57 PM CDTTornado WarningGIDFurnas, Harlan48 min
May 22, 8:39 PM CDTTornado WarningGIDHarlan51 min
May 22, 8:41 PM CDTAreal Flood AdvisoryGIDDawson3 hr
May 22, 8:43 PM CDTTornado WarningGIDFurnas, Harlan47 min
May 22, 8:46 PM CDTSevere Thunderstorm WarningGIDHarlan44 min
May 22, 8:56 PM CDTAreal Flood AdvisoryGIDFurnas, Gosper2 hr
May 22, 9:07 PM CDTSevere Thunderstorm WarningGIDBuffalo, Dawson, Franklin, Furnas, Gosper, Harlan and 2 more38 min
May 22, 9:16 PM CDTSevere Thunderstorm WarningGIDFranklin, Harlan44 min
May 22, 9:31 PM CDTSevere Thunderstorm WarningGIDHarlan29 min
May 22, 9:44 PM CDTAreal Flood AdvisoryGIDFurnas, Harlan3 hr
May 22, 9:46 PM CDTSevere Thunderstorm WarningGIDAdams, Buffalo, Dawson, Franklin, Kearney, Phelps and 1 more44 min
May 22, 9:53 PM CDTSevere Thunderstorm WarningGIDAdams, Franklin, Webster52 min
May 22, 10:11 PM CDTSevere Thunderstorm WarningGIDAdams, Buffalo, Clay, Hall, Hamilton, Kearney and 1 more49 min
May 22, 10:20 PM CDTAreal Flood AdvisoryGIDFranklin4 hr
May 22, 10:25 PM CDTSevere Thunderstorm WarningGIDBuffalo, Hall, Howard, Sherman, Valley50 min
May 22, 10:33 PM CDTSevere Thunderstorm WarningGIDAdams, Clay, Nuckolls, Webster42 min
May 22, 10:45 PM CDTSevere Thunderstorm WarningGIDAdams, Clay, Hall, Hamilton, Merrick, Webster45 min
May 22, 11:07 PM CDTSevere Thunderstorm WarningGIDGreeley, Hall, Hamilton, Howard, Merrick, Nance and 2 more38 min
May 22, 11:31 PM CDTAreal Flood AdvisoryGIDWebster4 hr
May 23, 12:08 AM CDTSevere Thunderstorm WarningGIDWebster37 min
May 23, 12:22 AM CDTFlash Flood WarningGIDFranklin, Webster6 hr
May 23, 1:29 AM CDTAreal Flood AdvisoryGIDNuckolls67 min
May 23, 4:33 AM CDTFlash Flood WatchGIDAdams, Buffalo, Clay, Dawson, Fillmore, Franklin and 18 more24 hr
May 23, 6:08 AM CDTSevere Thunderstorm WarningGIDFurnas, Gosper, Harlan, Kearney, Phelps25 min
May 23, 6:17 AM CDTFlash Flood WarningGIDFranklin, Harlan, Webster6 hr
May 23, 8:50 AM CDTFlash Flood WarningGIDDawson, Gosper6 hr
May 23, 9:39 AM CDTRiver Flood WarningGIDDawson28 hr
May 23, 9:53 AM CDTAreal Flood AdvisoryGIDFranklin, Furnas, Gosper, Harlan, Kearney, Phelps4 hr
May 23, 10:14 AM CDTSevere Thunderstorm WarningGIDWebster46 min
May 23, 10:54 AM CDTAreal Flood AdvisoryGIDBuffalo4 hr
May 23, 12:09 PM CDTAreal Flood WarningGIDFranklin, Furnas, Harlan, Webster57 hr
May 23, 1:22 PM CDTAreal Flood AdvisoryGIDAdams, Hall, Kearney6 hr
May 23, 2:10 PM CDTRiver Flood WarningGIDWebster67 hr
May 23, 2:24 PM CDTAreal Flood WarningGIDDawson3 days
May 23, 3:29 PM CDTAreal Flood WarningGIDBuffalo4 days
May 23, 3:37 PM CDTAreal Flood AdvisoryGIDClay, Hamilton, Merrick, Nance, Polk4 hr
May 23, 3:38 PM CDTSevere Thunderstorm WarningGIDDawson, Gosper67 min
May 23, 3:48 PM CDTFlash Flood WarningGIDDawson3 hr
May 23, 4:13 PM CDTSevere Thunderstorm WarningGIDHall, Howard, Merrick17 min
May 23, 5:04 PM CDTAreal Flood AdvisoryGIDHamilton, Polk, York3 hr
May 23, 5:22 PM CDTSevere Thunderstorm WarningGIDPolk, York38 min

Nearby

Flash Flood Warnings in Nebraska, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.